# SDR DALA2016102407620

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 93,448 hours, 13,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARE INOPERATIVE AT DOOR R1 EXTERIOR.  MAINTENANCE REPLACED THE LAMPS.  SYSTEM OPS NORMAL.
